# SDR AC2A2021061013903

- Difficulty date: October 11, 2020
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,489 hours, 15,282 cycles
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 3G6320V03853
- Part serial: 141600184
- Condition: Leaking
- Location: Oil System
- Part time: 4,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN WAS REMOVED AND REPLACED DUE TO MGB FAN QUILL SEAL LEAKING ALLOWING OIL TO MIGRATE TO FAN BEARINGS.  TEARDOWN REPORT INDICATES BEARINGS WORN AND REPLACED WITH ONLY 13.7HOURS SINCE LAST OVERHAUL
